Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 40, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at May 21, 2018, 3:03 PM EDT for Stokes County, North Carolina; Patrick County, Virginia. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2018, 3:03 PM EDT (19:03 UTC)
- Expired
- May 21, 2018, 3:45 PM EDT
- In force
- 42 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Stokes County, NC, Patrick County, VA
The radar
The Roanoke radar (KFCX), 59 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 3:26 PM EDT | TSTM WND DMG | 5 S Stuart, VA | SEVERAL TREES DOWN NEAR INTERSECTION OF ROUTE 8 AND BLACKJACK ROAD. POWER OUTAGES IN THE AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.1 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 119 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 1371 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
777
WUUS51 KRNK 211903
SVRRNK
NCC169-VAC141-211945-
/O.NEW.KRNK.SV.W.0040.180521T1903Z-180521T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
303 PM EDT MON MAY 21 2018
The National Weather Service in BLACKSBURG has issued a
* Severe Thunderstorm Warning for...
Northern Stokes County in north central North Carolina...
Southeastern Patrick County in southwestern Virginia...
* Until 345 PM EDT
* At 303 PM EDT, a severe thunderstorm was located near Sandy Ridge,
moving west at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Francisco...
Sandy Ridge...
Critz...
Collinstown...
and Prestonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3638 8037 3661 8047 3664 8015 3647 8008
TIME...MOT...LOC 1903Z 071DEG 9KT 3654 8021
HAIL...1.00IN
WIND...60MPH
$$
Loconto2 follow-up statements
111
WWUS51 KRNK 211928
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
328 PM EDT MON MAY 21 2018
NCC169-VAC141-211945-
/O.CON.KRNK.SV.W.0040.000000T0000Z-180521T1945Z/
Stokes NC-Patrick VA-
328 PM EDT MON MAY 21 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR
NORTHWESTERN STOKES AND SOUTH CENTRAL PATRICK COUNTIES...
At 328 PM EDT, a severe thunderstorm was located near Collinstown,
moving west at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Francisco...
Collinstown...
and Patrick Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for LARGE HAIL AND DAMAGING WINDS. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3663 8021 3646 8019 3642 8039 3646 8040
3661 8046
TIME...MOT...LOC 1928Z 098DEG 8KT 3655 8028
HAIL...1.00IN
WIND...60MPH
$$
Loconto466
WWUS51 KRNK 211940
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
340 PM EDT MON MAY 21 2018
NCC169-VAC141-211950-
/O.EXP.KRNK.SV.W.0040.000000T0000Z-180521T1945Z/
Stokes NC-Patrick VA-
340 PM EDT MON MAY 21 2018
...THE SEVERE THUNDERSTORM WARNING FOR
NORTHWESTERN STOKES AND SOUTH CENTRAL PATRICK COUNTIES WILL EXPIRE AT
345 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
LAT...LON 3663 8021 3646 8019 3642 8039 3646 8040
3661 8046
TIME...MOT...LOC 1940Z 071DEG 9KT 3654 8030
$$
LocontoWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 2:18 PM EDT, 45 minutes earlier.
Area forecast discussion, May 21, 2:18 PM EDT, 45 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 218 PM EDT Mon May 21 2018 .SYNOPSIS... A southerly flow will continue to push warm and humid air into our region early this week. The nearly stationary front to our north will finally push south across our area mid to late week. && .NEAR TERM /THROUGH TONIGHT/... As of 200 PM EDT Monday... So far, showers and thunderstorms have been focused across the North Carolina High Country and the Mountain Empire of southwest Virginia this morning and early afternoon. This area will continue to see showers through this afternoon but the intensity of the rain will decrease. Isolated showers and thunderstorms are also beginning to develop across the rest of the mountains of southwest Virginia and southeast West Virginia early this afternoon. These showers should take the same life cycle of rain to the southwest, heavy downpours this afternoon, decreasing early this evening. Models have showers and thunderstorms east of the Blue Ridge, but were overdone this morning. Instabilities are greatest this afternoon over the piedmont and showers will eventually develop through the afternoon and hang around into the evening hours. Rain that has fallen today has been in areas that did not see much in the past 24 hours, therefore there are no current hydro concerns. As of 1000 AM EDT Monday... Instabilities are increasing this morning and as the inversion breaks, showers and a few thunderstorms will pop up over the area by noon. Some showers have already started to form over the northwest North Carolina foothills. This afternoon numerous showers are expected south of hwy 460, then will spread northward late this afternoon into this evening. PWATS values from this morning's soundings range from 1.00 to 1.40 inches. Steering currents are also weak. Slow moving showers and thunderstorms are expected and will have the capability to produce heavy downpours. Due to the sporadic natures of where the heavy rain will occur, no Flash Flood Watches are expected at this time. This may change this afternoon as we get a better handle on where storms form, especially over areas that have seen rain in the past 24-36 hours. As of 245 AM EDT Monday... High ground moisture from the rain the past 5 to 7 days allowing for fog formation along valleys this morning, with only some cirrus at times overhead. Will see patchy dense fog as well, but not expecting enough coverage for an advisory. Forecast centers around the next piece of upper energy that is over southwest GA and Florida panhandle this morning, and its northward progress into our forecast area this afternoon, interacting with a frontal boundary that will be stretching from Illinois to the Shenandoah Valley. The morning looks mainly dry with sunshine giving way to increasing clouds in the south. High-resolution convective allowing models start to initiate storms over the higher terrain of the NC mountains and far southwest Virginia around noon, then show some concentration of activity spreading northward into southeast WV and the New River Valley by mid afternoon, with a secondary area stretching east-west from the NC Triangle area to the Triad/foothills. Storm motion will be weak around 10 kts or less, and with low level winds from the northeast and winds around 850-700 from the west southwest, we may see some anchoring/training at times, with slow propagation to the northeast. Given the nature of the pattern, with not a widespread coverage of storms, will not issue any flash flood watches at this time, but will have mention of flash flood threat in the HWO. Appears best location of heavier downpours will across southeast WV to the Mountain Empire of SW VA, the another from the southern Blue Ridge of VA into the NC foothills east into southside VA/NW NC piedmont where average amounts will be around one half inch, but storms with downpours as PWATS surge back toward 1.5 inches could put down 2 inches in an hour. As far as severe threat, model soundings suggest very moist layer with SBCAPEs around 1000 J/KG this afternoon. Cannot rule out some isolated wet microbursts but main threat is localized flash flooding. Muggy with highs in the mid to upper 70s mountains, to lower 80s in the piedmont/foothills. Tonight, the boundary of moisture convergence will shift northeast from the Greenbrier Valley to southside VA and weaken after midnight, while warm front lifts northward toward PA to the Delmarva. will keep some lingering showers late from the Alleghanys to the Lynchburg/Appomattox area and points north. July like temperatures continue for overnight lows, ranging from the lower 60s west, to mid to upper 60s east. && .SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/... As of 320 AM EDT Monday... With plenty of low level moisture and light winds added patchy fog to ISC grids Tuesday morning. An upper ridge over Bermuda will continue to stretch westward into the Southeast Tuesday. A southwest flow will push warm unstable air into our region ahead of the cold front to our west. This will result in scattered showers and thunderstorms, with locally heavy rains. High temperatures on Tuesday will range from around 70 degrees in the mountains to the lower 80s in the piedmont. Convection will diminish Tuesday evening into Tuesday night with the loss of solar heating. Under mostly cloudy conditions, low temperatures Tuesday night will vary from the upper 50s to mid 60s. The upper ridge will sink south into Wednesday, losing its influence on the region. A weak front should move across the area Tuesday night into Wednesday. A weak upper level trough will draw Gulf and Atlantic moisture northward into the area Wednesday. This tropical moisture interacting with a frontal boundary will once again bring numerous showers and thunderstorms with heavy downpours Wednesday. Since the ground will remain wet and creeks, streams and rivers are elevated, there is a chance for renewed flooding by the middle of the week. High temperatures on Wednesday will feature readings from the lower 70s in the west to the mid 80 in the east. The cold front will move south into South Carolinas Wednesday night. High pressure will build southeast out of the Ohio valley into our region. Low temperatures Wednesday night will generally range from the lower 50s in the west to the mid 60s in the east. && .LONG TERM /THURSDAY THROUGH SUNDAY/... As of 320 AM EDT Monday... High pressure will continue to wedge south on Thursday. This may be a good day for some of us to get some yard work completed. With a cool easterly wind, almost uniform temperatures are expected Thursday with highs in the upper 70s to lower 80s. This wedge of high pressure should keep most of the area dry Thursday night through Friday night. An upper level ridge over the Southeast states will expand northward on Friday. This ridge will bring warmer temperatures into the region for the weekend. The chances for thunderstorms return to our area on Saturday as a cold front approaches the region. The better chance for widespread showers and thunderstorms are expected Sunday and Monday as the front slowly crosses the area. Kept the good to likely pops created by the Forecast builder. It looks like for Tuesday, the better opportunity for convection will be in the west. In general, the unsettled weather will continue. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... As of 200 PM EDT Monday... Numerous showers and thunderstorms are from a line from BLF-HLX southwest. Isolated showers are forming northeast of this line across the rest of the mountains, but should become more numerous through the afternoon. Convection east of the Blue Ridge will occur later this afternoon and continue into this evening. Reduced visibilities and ceilings (IFR) during heavy rain this afternoon should be brief, lasting 30-60 minutes. Light rain and MVFR ceilings will last longer and on the order of 3-6 hours. Confidence on timing for each TAF site is low, with the exception of Bluefield where rain will begin by 230 PM. Winds will stay light east-southeast outside thunderstorms. Overcast conditions are expected to linger through the night, therefore IFR or lower visibilities from fog are less likely. Any fog forming overnight should be gone by 14Z Tuesday. .Extended Aviation Discussion... Scattered MVFR showers and thunderstorms are possible Tuesday with another round likely Wednesday. Conditions are expected to improve later in the week. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...WP NEAR TERM...RCS/WP SHORT TERM...KK LONG TERM...KK AVIATION...RCS/WP
Hazardous weather outlook, May 21, 9:38 AM EDT, 5 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 938 AM EDT Mon May 21 2018 NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059- WVZ042>044-507-508-221345- Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes- Yadkin-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Grayson- Carroll-Floyd-Craig-Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge- Patrick-Franklin-Bedford-Amherst-Henry-Pittsylvania-Campbell- Appomattox-Buckingham-Halifax-Charlotte-Mercer-Summers-Monroe- Eastern Greenbrier-Western Greenbrier- 938 AM EDT Mon May 21 2018 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, central Virginia, south central Virginia, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...Today and tonight. Scattered to numerous showers and thunderstorms will occur this afternoon into this evening. Some of these storms will be slow moving with torrential downpours likely to lead to localized flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. RCS
In the hours before
Local storm report, May 21, 10:33 AM EDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1033 AM EDT MON MAY 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM FLASH FLOOD 3 SW MOUNTAIN PARK 36.35N 80.89W
05/20/2018 SURRY NC POST OFFICE
PARTIAL ROAD WASHOUT ON ZEPHYR MOUNTAIN PARK ROAD. ALSO,
AMBROSE CREEK AND OTHER SMALLER UNNAMED CREEKS OUT OF
THEIR BANKS AND OVERFLOWING LOCAL ROADS.
&&
WERTSpecial weather statement, May 21, 2:01 PM EDT, 1 hour 2 minutes before
Special Weather Statement National Weather Service BLACKSBURG VA 201 PM EDT MON MAY 21 2018 VAZ012-013-015-016-211845- Grayson-Pulaski-Wythe-Carroll- 201 PM EDT MON MAY 21 2018 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN PULASKI...SOUTHEASTERN WYTHE...NORTHWESTERN CARROLL AND NORTHEASTERN GRAYSON COUNTIES... Until 245 PM EDT At 159 PM EDT, radar indicated strong thunderstorms were located along a line extending from Patterson to Fries. Movement was northwest at 10 mph. Winds in excess of 30 mph and pea size hail are possible with these storms. Torrential rainfall can be expected from these storms. Locations impacted include... Galax... Fries... Patterson... Speedwell... and Grahams Forge. Torrential rainfall is also occurring with these storms, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 3699 8082 3681 8117 3663 8101 3686 8066 TIME...MOT...LOC 1759Z 140DEG 7KT 3687 8079 3674 8099 Loconto
Local storm report, May 21, 2:05 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
205 PM EDT MON MAY 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 PM TORNADO 5 SW BEDFORD CITY 37.28N 79.57W
05/19/2018 BEDFORD VA NWS STORM SURVEY
TORNADO TOUCHED DOWN JUST SOUTH OF MOUNT OLIVET ROAD AND
MOVED NORTH-NORTHEAST OVER OPEN FARMLAND JUST WEST OF BIG
EASY PLACE ROAD - LIFTING BEFORE REACHING LARGE POWER
LINES ABOUT 1 MILE SOUTHWEST OF HIDDEN OAKS LANE.
APPROXIMATELY 50 TREES WERE SNAPPED OR UPROOTED, BUT NO
DAMAGE TO HOMES OR OUTBUILDINGS OCCURRED. DAMAGE
INDICATORS WERE CONSISTENT WITH EF0 DAMAGE, HOWEVER AN
ISOLATED DAMAGE INDICATOR OF EF1 WAS NOTED.
&&
WERTSpecial weather statement, May 21, 2:35 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
235 PM EDT MON MAY 21 2018
VAZ032-043-211930-
Henry-Patrick-
235 PM EDT MON MAY 21 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
HENRY AND SOUTHEASTERN PATRICK COUNTIES AND THE CITY OF
MARTINSVILLE...
Until 330 PM EDT
At 234 PM EDT, radar indicated slow moving strong thunderstorms were
located along a line extending from near Aiken Summit to Penns Store.
Movement was north at 5 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Martinsville...
Spencer...
Axton...
Bassett...
and Leatherwood.
This includes The following Locations The Martinsville Speedway and
Martinsville Airport.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3673 8017 3679 7967 3666 7969 3654 7971
3654 8016
TIME...MOT...LOC 1834Z 183DEG 5KT 3661 7975 3658 8007
LocontoSpecial weather statement, May 21, 2:58 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
258 PM EDT MON MAY 21 2018
NCZ018-019-211945-
Wilkes-Watauga-
258 PM EDT MON MAY 21 2018
...A STRONG THUNDERSTORM WILL AFFECT
SOUTHWESTERN WILKES AND SOUTHEASTERN WATAUGA COUNTIES...
Until 345 PM EDT
At 258 PM EDT, a strong thunderstorm was located over Darby, moving
north at 5 mph.
Wind gusts up to 50 mph and dime size hail are possible with this
storm.
Locations impacted include...
Darby...
and Elkville.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3608 8143 3607 8144 3609 8146 3609 8147
3610 8148 3610 8152 3612 8155 3612 8158
3621 8159 3613 8132 3606 8139
TIME...MOT...LOC 1858Z 189DEG 4KT 3609 8148
LocontoThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 2:58 PM EDT | Special Weather Statement | RNK | Caldwell | 47 min |
| May 21, 3:33 PM EDT | Special Weather Statement | RNK | Wilkes | 42 min |
| May 21, 5:02 PM EDT | Severe Thunderstorm Warning | RNK | Caswell, Rockingham | 58 min |
| May 21, 5:28 PM EDT | Areal Flood Advisory | RNK | Watauga | 3 hr |
| May 20, 9:00 PM EDT | Special Weather Statement | RNK | Buckingham | 30 min |
| May 20, 9:33 PM EDT | Special Weather Statement | RNK | Prince Edward | 27 min |
| May 21, 2:01 PM EDT | Special Weather Statement | RNK | City of Galax | 44 min |
| May 21, 2:28 PM EDT | Areal Flood Advisory | RNK | Carroll, Grayson, Wythe, City of Galax | 4 hr |
| May 21, 2:35 PM EDT | Special Weather Statement | RNK | Henry, City of Martinsville | 55 min |
| May 21, 2:51 PM EDT | Flash Flood Warning | RNK | Henry, Patrick, City of Martinsville | 6 hr |
| May 21, 3:39 PM EDT | Special Weather Statement | RNK | Patrick | 51 min |
| May 21, 4:22 PM EDT | Special Weather Statement | RNK | Bath | 38 min |
| May 21, 4:49 PM EDT | Special Weather Statement | RNK | City of Danville | 56 min |
| May 21, 5:23 PM EDT | Special Weather Statement | RNK | Bath | 67 min |
| May 21, 5:46 PM EDT | Flash Flood Warning | RNK | Bath | 4 hr |
| May 21, 5:53 PM EDT | Special Weather Statement | RNK | City of Danville | 52 min |
| May 21, 6:07 PM EDT | Special Weather Statement | RNK | Pittsylvania | 53 min |
| May 21, 6:16 PM EDT | Special Weather Statement | RNK | Alleghany, City of Covington | 59 min |
| May 21, 6:19 PM EDT | Special Weather Statement | RNK | Craig, City of Roanoke, City of Salem | 56 min |
| May 21, 6:20 PM EDT | Flash Flood Warning | RNK | Roanoke, City of Roanoke, City of Salem | 3 hr |
| May 21, 7:35 PM EDT | Special Weather Statement | RNK | Botetourt, Rockbridge, City of Buena Vista, City of Covington, City of Lexington | 55 min |
| May 21, 7:55 PM EDT | Special Weather Statement | RNK | Campbell, City of Lynchburg | 65 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2018Severe Thunderstorm Warnings in Virginia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.